Oscillation Theorems for Second-Order Nonlinear Neutral Delay Differential Equations
Tongxing Li and
Yuriy V. Rogovchenko
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We analyze the oscillatory behavior of solutions to a class of second-order nonlinear neutral delay differential equations. Our theorems improve a number of related results reported in the literature.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/594190.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/594190.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:594190
DOI: 10.1155/2014/594190
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().